# SDR USAASB02162

- Difficulty date: August 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 606171
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE BULLNOSE EMERGENCY LIGHTS AT SEAT ROWS 12, 16 AND 20 INOPERATIVE.  MAINTENANCE FOUND THE LIGHT SOCKET AT SEAT ROW 16 SHORTED.  REPAIRED LIGHT SOCKET AND REPLACED ONE BATTERY PACK AND TWO POWER SUPPLIES .  OPERATIONAL CHECK NORMAL.  (M)
